Anabolics
Search More Than 6,000,000 Posts
Results 1 to 8 of 8
  1. #1
    surfer2185 is offline New Member
    Join Date
    Jun 2005
    Posts
    2

    questions about steroids

    can roids cause blindness, i havent read that it can but just to make sure?
    and also im pretty sure it does but the levels in your body regulate themself after ur done with your cycle right?

  2. #2
    JAYROD's Avatar
    JAYROD is offline Senior Member
    Join Date
    Jun 2005
    Location
    gettin lucky in kentucky
    Posts
    1,747
    i have not heard about the blindness and for your 2nd question, do some research on PCT.

  3. #3
    Nelstar's Avatar
    Nelstar is offline Member
    Join Date
    Jul 2003
    Location
    chemicallyevolved
    Posts
    557
    nolvadex is supposed to make your vision blurry.. i always thought it was the booze though

  4. #4
    RA's Avatar
    RA
    RA is offline Grade A Beef
    Join Date
    Apr 2005
    Location
    Getting madcow treatments
    Posts
    18,715
    What? I can hardly read this.

  5. #5
    Nelstar's Avatar
    Nelstar is offline Member
    Join Date
    Jul 2003
    Location
    chemicallyevolved
    Posts
    557
    Quote Originally Posted by roidattack
    What? I can hardly read this.

    hahahahhaha

  6. #6
    JiGGaMaN's Avatar
    JiGGaMaN is offline Banned
    Join Date
    Mar 2005
    Posts
    5,699
    Quote Originally Posted by Nelstar
    nolvadex is supposed to make your vision blurry.. i always thought it was the booze though
    thats clomid not nolva

  7. #7
    keithquig is offline Associate Member
    Join Date
    Sep 2003
    Location
    san antonio/houston
    Posts
    227
    Quote Originally Posted by surfer2185
    can roids cause blindness, i havent read that it can but just to make sure?
    and also im pretty sure it does but the levels in your body regulate themself after ur done with your cycle right?
    i think insulin can cause u to go blind

  8. #8
    Scrub is offline Member
    Join Date
    Apr 2005
    Posts
    504
    Quote Originally Posted by JiGGaMaN
    thats clomid not nolva
    Actaully there was a thread about how nolva could cause blurry vision if taken at doses higher than 20mg a day. It's not likely but it could happen. The thread was posted by SV-1.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •